International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 5, Part B

Non-Linear Alfven wave with finite amplitude in viscous plasma


Author(s): Himanshu Sikka

Abstract: In this paper, we investigate the propagation of nonlinear Alfven waves with small and finite amplitude in a viscous plasma. This study is an extension to viscous plasma of the work of Borcia and Ignat (1998), to see the effect of viscosity on the propagation of Alfven waves. The organization of the paper is as follows. The problem is formulated in terms of basic equations in section 2. In section 3, first, second and third order perturbation equations are obtained by employing asymptotic perturbation technique. A nonlinear Schrondinger equation is also obtained to describe the nonlinear behavior of Alfven wave. In section 4, the nonlinear Schrodinger (NLS) equation is discussed and conclusions are drawn.

Pages: 136-143 | Views: 331 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Himanshu Sikka. Non-Linear Alfven wave with finite amplitude in viscous plasma. Int J Stat Appl Math 2017;2(5):136-143.
Call for book chapter
International Journal of Statistics and Applied Mathematics